American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A34) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Sheng-Chen Fu. The existence of traveling wave fronts for a reaction-diffusion system modelling the acidic nitrate-ferroin reaction. Quart. Appl. Math. 72 (2014) 649-664.
Abstract, references, and article information
View Article: PDF

[2] A. Díaz-Cano and F. González-Gascón. Escape to infinity in the presence of magnetic fields. Quart. Appl. Math. 70 (2012) 45-51. MR 2920614.
Abstract, references, and article information
View Article: PDF

[3] Je-Chiang Tsai. Existence of traveling waves in a simple isothermal chemical system with the same order for autocatalysis and decay. Quart. Appl. Math. 69 (2011) 123-146. MR 2807981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jong-Shenq Guo and Je-Chiang Tsai. Traveling waves of two-component reaction-diffusion systems arising from higher order autocatalytic models. Quart. Appl. Math. 67 (2009) 559-578. MR 2547640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Michel Frémond and Elisabetta Rocca. Solid-liquid phase changes with different densities. Quart. Appl. Math. 66 (2008) 609-632. MR 2465138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Shirvani and H. J. van Roessel. Spatially non-homogeneous coagulation equations with source terms. Quart. Appl. Math. 62 (2004) 651-670. MR MR2104267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] William B. Day. Exponential asymptotic expansions for nonlinear differential equations. Quart. Appl. Math. 37 (1979) 169-176. MR 542989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David W. Zachmann. Nonlinear analysis of a twisted axially loaded elastic rod. Quart. Appl. Math. 37 (1979) 67-72. MR 530669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Rudolf Kurth. A global particular solution to the initial-value problems of stellar dynamics. Quart. Appl. Math. 36 (1978) 325-329. MR 508777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia